MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL NC 18X170MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL NC 18X170MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown-unk broach- 595880.X31-400038-exact alliance tpr rmr 18mm-239510.110010246-g7 osseoti 4 hole shell 56mm f-6528677.30124006-g7 vit e high wall lnr 40mm f-64552361.010001036-cocr fem hd 40mm type1 -3mm-6553180.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during an initial hip procedure that the femoral stem would not seat properly with the broach.During the procedure the surgeon chose to use -3 head from the original std head.Stem was implanted and sat proud.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
ECHO POR FMRL NC 18X170MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10611969
Report Number0001825034-2020-03666
Device Sequence Number11050872
Product Code KWA
UDI-Device Identifier00887868260490
UDI-Public(01)00887868260490
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192018
Device Lot Number851990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient Age64 YR